Vol. 294, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A positive mass theorem and Penrose inequality for graphs with noncompact boundary
257–273

Ezequiel Barbosa and Adson Meira

Diagrams for relative trisections
275–305

Nickolas A. Castro, David T. Gay and Juanita Pinzón-Caicedo

Linkage of modules with respect to a semidualizing module
307–328

Mohammad T. Dibaei and Arash Sadeghi

Biharmonic hypersurfaces with constant scalar curvature in space forms
329–350

Yu Fu and Min-Chun Hong

Nonabelian Fourier transforms for spherical representations
351–373

Jayce R. Getz

Entropy of embedded surfaces in quasi-Fuchsian manifolds
375–400

Olivier Glorieux

Smooth Schubert varieties and generalized Schubert polynomials in algebraic cobordism of Grassmannians
401–422

Jens Hornbostel and Nicolas Perrin

Sobolev inequalities on a weighted Riemannian manifold of positive Bakry–Émery curvature and convex boundary
423–451

Saïd Ilias and Abdolhakim Shouman

On the existence of closed geodesics on 2-orbifolds
453–472

Christian Lange

A Casselman–Shalika formula for the generalized Shalika model of $\mathrm{SO}_{4n}$
473–494

Miyu Suzuki

Nontautological bielliptic cycles
495–504

Jason van Zelm

Addendum: Singularities of flat fronts in hyperbolic space
505–509

Masatoshi Kokubu, Wayne Rossman, Kentaro Saji, Masaaki Umehara and Kotaro Yamada